# SDR DALA2023072105898

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,488 hours, 9,519 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 DURING ACCOMPLISHMENT OF EM 5330-01152-02A FOUND FASTENERS THAT INTERFERENCE WITH THE COLLAR OF FASTENERS COMMON TO THE SKIN / ANGLE JOINT ON FR85 BTW STR 5A TO 15 LH. CORRECTIVE ACTION: COMPLETED WITH ER/A 610552-14AD. (2876362)
